You're doing the right thing, going to Dr. Sounds like it's really frustrating and anxiety producing
Bone, joint, and muscle disorders, Heart and blood vessel disorders, Mental health disorders, Neurology (brain and nervous system), Women's health issues
I'm so sorry life is so hard. Grief and loss are so painful. I lost everything I cared about in a very short time in 2017. I lost hope. I had to rebuild my life. I attended a program called DBT. It's about building a life worth living. I highly recommend it. Life is better now, I still am dealing with feelings of loss, but In order to improve I have to grieve otherwise you'll never move forward.
Well I can tell you from experience that you don't want to have tachycardia events. The medication prescribed will reduce tachycardia. It shouldn't affect you're exercise goals but if you don't take them you are risking having a significant heart event. Tachycardia can lead to cardiac arrest so it's not something to take lightly